The Generalization of Hilbert's Integral Inequality With Some Parameters[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(1): 29-33 .
Citation:
|
The Generalization of Hilbert's Integral Inequality With Some Parameters[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(1): 29-33 .
|
The Generalization of Hilbert's Integral Inequality With Some Parameters[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(1): 29-33 .
Citation:
|
The Generalization of Hilbert's Integral Inequality With Some Parameters[J]. Journal of South China Normal University (Natural Science Edition), 2009, 1(1): 29-33 .
|